# SDR CA001031016

- Difficulty date: September 26, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8301
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G772
- Condition: Failed
- Location: Rudder Damper
- Part time: 12 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) BWIA MCC REPORT FROM GEORGETOWN, BARBADOS: NR 2 RUDDER HYDRAULIC CAUTION LIGHT ILLUMINATED (SWITCHES SWAPPED FOR TROUBLESHOOTING), PROBLEM TRANSFERRED TO NR 1 SIDE. NR 1 PRESSURE SWITCH ON RUDDER DAMPER REPLACED (SWITCH WAS SWAPPED).AIRCRAFT FUNCTIONALLY TESTED SATISFACTORY, RETURN TO SERVICE.
